# SDR DXTA200702536

- Difficulty date: October 11, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 3,588 hours, 2,198 cycles
- Engine: Pwc PW306A
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT APPROPRIATE SPEED, WE SELECTED SLATS UP, KRUEGERS RETRACTED SLATS WENT TO AN INTERMEDIATE POSITION.  FLAP/SLAT OPS CHECK I/A/W G200 MM 27-51-45 NO DEFECTS NOTED.
